# SDR SWIA2018041044535

- Difficulty date: March 21, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 34,641 hours, 30,720 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CRACKED, BS 379.  REPAIRED THE STRINGER IAW SRM.
